# SDR SWAA051372

- Difficulty date: May 11, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 59,098 hours, 55,886 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Part serial: 7203
- Condition: Faulty
- Location: Aft Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  CLIMBING THRU 11,000 FT AFT CARGO FIRE WARNING LIGHT CAME ON.  DISCHARGED FIRE BOTTLE & LANDED.  NO FIRE INDICATIONS NOTED.  REMOVED AND REPLACED 3 EA SMOKE DETECTORS IN AFT CARGO BAY & FIRE WARNING CONTROL UNIT PER MM.
